# SDR SWAA2013010711237

- Difficulty date: December 18, 2012
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N793SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27888
- Aircraft time: 43,557 hours, 25,320 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546815
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN STA 540, LBL 1, SEAT TRACK SUPPORT STRUCTURE IS CRACKED AT FASTENER ON LOWER SIDE.  REMOVED & REPLACED SEAT TRACK STRUCTURE AT BS 540 LBL 1 IAW SRM 51-40-02 (EXPANSION JOINT).
